Universidad Complutense de Madrid
E-Prints Complutense

Planar cracks running along piecewise linear paths



Último año

Oleaga Apadula, Gerardo Enrique y Herrero, Miguel A. y Velázquez, J.J. L. (2004) Planar cracks running along piecewise linear paths. Proceedings of the Royal Society of London Series A - Mathematical Physical and Engineering Sciences, 460 (2042). pp. 581-601. ISSN 1364-5021

[img] PDF
Restringido a Sólo personal autorizado del repositorio


URL Oficial: http://rspa.royalsocietypublishing.org/content/460/2042/581.full.pdf+html?sid=4f9cd075-fe4b-40fc-8403-e0362f9ed75a

URLTipo de URL
http://rspa.royalsocietypublishing.org/SIN ESPECIFICAR


Consider a crack propagating in a plane according to a loading that results in anti-plane shear deformation. We show here that if the crack path consists of two straight segments making an angle psi not equal 0 at their junction, examples can be provided for which the value of the stress-intensity factor (SIF) actually depends on the previous history of the motion. This is in sharp contrast with the rectilinear case (corresponding to psi = 0), where the SIF is known to have a local character, its value depending only on the position and velocity of the crack tip at any given time.

Tipo de documento:Artículo
Palabras clave:Fracture dynamics; Wave propagation; Linear elasticity; Asymptotic behaviour of solutions; Stress intensity factors; Situations; Expansion; Form
Materias:Ciencias > Matemáticas > Funciones (Matemáticas)
Código ID:17211
Depositado:27 Nov 2012 08:58
Última Modificación:12 Dic 2018 15:07

Descargas en el último año

Sólo personal del repositorio: página de control del artículo